Alert archive / Illinois / Frost Advisories in 2011
Frost Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 20, 2011, 3:07 AM CDT for 9 counties in Illinois. It took effect at Oct 21, 2011, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2011, 3:07 AM CDT (08:07 UTC)
- In effect from
- Oct 21, 2011, 1:00 AM CDT
- Expired
- Oct 21, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Sangamon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191 WWUS73 KILX 200807 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 307 AM CDT THU OCT 20 2011 ...DIMINISHING WINDS TO LEAD TO POTENTIAL FROST AND FREEZE CONDITIONS OVERNIGHT... ILZ038-043-044-053-054-201200- /O.CAN.KILX.WI.Y.0005.000000T0000Z-111020T1500Z/ /O.NEW.KILX.FR.Y.0003.111021T0600Z-111021T1300Z/ MCLEAN-DE WITT-PIATT-MACON-MOULTRIE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...DECATUR 307 AM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE WIND ADVISORY HAS BEEN CANCELED. * TIMING...AREAS OF FROST ARE LIKELY TO DEVELOP AFTER MIDNIGHT...WITH THE PERIOD BETWEEN 3 AM AND 7 AM MOST LIKELY. * WINDS...WHILE THE WIND ADVISORY HAS BEEN CANCELED...GUSTS OF 30 TO 40 MPH ARE STILL EXPECTED EARLY THIS MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ILZ045-046-055>057-062-063-067-068-072-073-200915- /O.CAN.KILX.WI.Y.0005.000000T0000Z-111020T1500Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-JASPER- CRAWFORD-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...LAWRENCEVILLE 307 AM CDT THU OCT 20 2011 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELED THE WIND ADVISORY. WINDS HAVE BEEN SLOWLY DIMINISHING...AS STRONG LOW PRESSURE OVER OHIO MOVES FURTHER AWAY FROM ILLINOIS. HOWEVER...GUSTS OF 30 TO 40 MPH ARE STILL LIKELY EARLY THIS MORNING. $$ ILZ027>031-036-037-040-041-047>050-201200- /O.NEW.KILX.FZ.W.0001.111021T0600Z-111021T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 307 AM CDT THU OCT 20 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURES...LOWS NEAR 32 DEGREES ARE LIKELY OVER MUCH OF THE ILLINOIS RIVER VALLEY AND LOCATIONS FURTHER WEST. SOME LOCAL AREAS MAY BE EVEN COLDER. THE PERIOD BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ042-051-052-061-201200- /O.NEW.KILX.FR.Y.0003.111021T0600Z-111021T1300Z/ LOGAN-SANGAMON-CHRISTIAN-SHELBY- INCLUDING THE CITIES OF...LINCOLN...SPRINGFIELD...TAYLORVILLE... SHELBYVILLE 307 AM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TIMING...AREAS OF FROST ARE LIKELY TO DEVELOP AFTER MIDNIGHT...WITH THE PERIOD BETWEEN 3 AM AND 7 AM MOST LIKELY. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
5 follow-up statements
980 WWUS73 KILX 201223 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 723 AM CDT THU OCT 20 2011 ...DIMINISHING WINDS TO LEAD TO POTENTIAL FROST AND FREEZE CONDITIONS OVERNIGHT... ILZ027>031-036-037-040-041-047>050-202030- /O.CON.KILX.FZ.W.0001.111021T0600Z-111021T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 723 AM CDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURES...LOWS NEAR 32 DEGREES ARE LIKELY OVER MUCH OF THE ILLINOIS RIVER VALLEY AND LOCATIONS FURTHER WEST. SOME LOCAL AREAS MAY BE EVEN COLDER. THE PERIOD BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ038-042>044-051>054-061-202030- /O.CON.KILX.FR.Y.0003.111021T0600Z-111021T1300Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 723 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TIMING...AREAS OF FROST ARE LIKELY TO DEVELOP AFTER MIDNIGHT... WITH THE PERIOD BETWEEN 3 AM AND 7 AM MOST LIKELY. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
632 WWUS73 KILX 201936 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 236 PM CDT THU OCT 20 2011 ...DIMINISHING WINDS AND CLEARING SKIES TO LEAD TO POTENTIAL FROST AND FREEZE CONDITIONS OVERNIGHT... ILZ027>031-036-037-040-041-047>050-210400- /O.EXT.KILX.FZ.W.0001.111021T0600Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 236 PM CDT THU OCT 20 2011 ...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TEMPERATURES...LOWS NEAR 32 DEGREES ARE LIKELY OVER MUCH OF THE ILLINOIS RIVER VALLEY WEST OF I-55 LATER TONIGHT. SOME LOCAL AREAS MAY BE EVEN A BIT COLDER. THE PERIOD BETWEEN 4 AM AND 8 AM IS MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ038-042>044-051>054-061-210400- /O.EXT.KILX.FR.Y.0003.111021T0600Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 236 PM CDT THU OCT 20 2011 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TIMING...AREAS OF FROST ARE LIKELY TO DEVELOP AFTER 1 AM TONIGHT INTO EARLY FRIDAY MORNING AS TEMPERATURES SETTLE INTO THE MID 30S. FROST IS MOST LIKELY BETWEEN 4 AND 8 AM EARLY FRIDAY MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HUETTL/MILLER
319 WWUS73 KILX 210310 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1010 PM CDT THU OCT 20 2011 ...DIMINISHING WINDS AND CLEAR SKIES TO LEAD TO POTENTIAL FROST AND FREEZE CONDITIONS OVERNIGHT... ILZ027>031-036-037-040-041-047>050-211000- /O.CON.KILX.FZ.W.0001.111021T0600Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 1010 PM CDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. * TEMPERATURES...LOWS NEAR 32 DEGREES ARE LIKELY OVER MUCH OF THE ILLINOIS RIVER VALLEY WEST OF I-55 LATER TONIGHT. SOME LOCAL AREAS MAY BE EVEN A BIT COLDER. THE PERIOD BETWEEN 4 AM AND 8 AM IS MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ038-042>044-051>054-061-211000- /O.CON.KILX.FR.Y.0003.111021T0600Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 1010 PM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. * TIMING...AREAS OF FROST ARE LIKELY TO DEVELOP AFTER 1 AM TONIGHT INTO EARLY FRIDAY MORNING AS TEMPERATURES SETTLE INTO THE MID 30S. FROST IS MOST LIKELY BETWEEN 4 AND 8 AM EARLY FRIDAY MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AUTEN
962 WWUS73 KILX 210800 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 300 AM CDT FRI OCT 21 2011 ILZ027>031-036-037-040-041-047>050-211400- /O.CON.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 300 AM CDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURES...WILL BE NEAR OR JUST BELOW FREEZING OVER MUCH OF THE ILLINOIS RIVER VALLEY THROUGH 7 AM. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ045-046-055>057-062-063-066>068-071>073-211400- /O.NEW.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 300 AM CDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 2 AM AND 7 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL IN THE MID 30S. SOME LOCAL COLD SPOTS MAY DIP BELOW FREEZING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ILZ038-042>044-051>054-061-211400- /O.CON.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 300 AM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...AREAS OF FROST CAN BE EXPECTED THIS MORNING THROUGH ABOUT 8 AM...WITH TEMPERATURES IN THE MID 30S. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY HAVE SUFFERED DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
380 WWUS73 KILX 211404 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 904 AM CDT FRI OCT 21 2011 ILZ027>031-036-037-040-041-047>050-211515- /O.EXP.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 904 AM CDT FRI OCT 21 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ ILZ038-042>044-051>054-061-211515- /O.EXP.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 904 AM CDT FRI OCT 21 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ ILZ045-046-055>057-062-063-066>068-071>073-212215- /O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 904 AM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 3 AND 8 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS MAY DIP TO AROUND FREEZING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 07
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 20, 2:39 AM CDT, 28 minutes earlier.
Area forecast discussion, Oct 20, 2:39 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 239 AM CDT THU OCT 20 2011 .DISCUSSION... ISSUED 237 AM CDT THU OCT 20 2011 STRONG MID-LATITUDE CYCLONE BECOMING NEARLY VERTICALLY STACKED... WITH THE SURFACE LOW OVER NORTHWEST OHIO AND THE UPPER LOW IN THE CENTRAL PART OF THAT STATE. OVERNIGHT RAIN SHIELD HAS NOT BEEN ABLE TO GET AS FAR WEST AS INITIALLY THOUGHT...MAINLY BEING LOCATED EAST OF THE I-55 CORRIDOR. SATELLITE IMAGERY ALREADY SHOWING SOME BREAKUP OF THE CLOUD COVER ON THE WESTERN FRINGES...WITH AREAS ALONG THE MISSISSIPPI RIVER QUICKLY CLEARING. THE PRIMARY FOCUS OF THIS UPDATE IS ON THREE ITEMS -- WINDS THIS MORNING...TIMING OF THE CLEARING OF CLOUDS/RAIN...AND POTENTIAL FROST AND FREEZE CONDITIONS OVERNIGHT. SHORT TERM...TODAY THROUGH SATURDAY... WILL BE CANCELING THE WIND ADVISORY WITH THE NEW FORECAST ISSUANCE. WINDS THE LAST FEW HOURS ARE FALLING JUST SHY OF THE CRITERIA OF 30 MPH SUSTAINED OR 45 MPH GUSTS. RUC MODEL SHOWS WINDS AT 925 MB STILL AROUND 50 KNOTS FOR A COUPLE MORE HOURS NEAR THE INDIANA BORDER...BUT THESE HAVE BEEN HAVING SOME DIFFICULTY FULLY TRANSLATING TO THE SURFACE. WILL STILL SEE WINDS GUSTING FROM 35-40 MPH THIS MORNING BEFORE SLOWLY DIMINISHING. GOOD MODEL CONSENSUS EXISTS ON THE LOW BECOMING FULLY STACKED AS IT PULLS NORTHEAST INTO ONTARIO BY MIDDAY. RAIN IS STILL LIKELY EAST OF I-57 THROUGH THE MORNING...BUT CHANCES WILL BE SHARPLY TAILING OFF FURTHER WEST. THE EASTERN CWA WILL DRY OUT THIS AFTERNOON...BUT WILL STILL SEE SOME SPRINKLES OR DRIZZLE AT TIMES. CLOUD-WISE...THE CLEARING LINE SHOULD BEGIN MOVING INTO THE FAR SOUTHWEST CWA BY MID-AFTERNOON...WITH THE WESTERN CWA FULLY CLEARING THIS EVENING AND THE EAST AFTER MIDNIGHT. THE SPEED OF THIS WILL BE SIGNIFICANT IN THE COVERAGE OF FROST AND/OR FREEZING CONDITIONS. CURRENTLY FEEL THE CLOUDS AND WIND ACROSS THE EASTERN CWA WILL STAY UP TOO LONG TO ALLOW FOR A WIDESPREAD FROST...BUT AREAS FURTHER WEST WILL BE MORE PRONE. WITH THE FAR WEST CLEAR MOST OF THE NIGHT...CONDITIONS FOR A WIDESPREAD FREEZE IN THAT AREA ARE BETTER. WILL BE ISSUING A FREEZE WARNING ALONG AND WEST OF THE ILLINOIS RIVER VALLEY...WITH A FROST ADVISORY FURTHER EAST ROUGHLY BETWEEN THE I-55 AND I-57 CORRIDORS. FRIDAY AND SATURDAY WILL BE QUIET...AS HIGH PRESSURE DRIFTS EASTWARD ACROSS THE REGION. TEMPERATURES BY THE WEEKEND WILL RETURN TO NORMAL. LONG TERM...SUNDAY THROUGH WEDNESDAY... A BROAD SHORTWAVE WILL CROSS THE MIDDLE OF THE NATION THIS WEEKEND. HOWEVER...AMOUNT OF MOISTURE RETURN IS STILL LESS THAN IMPRESSIVE...AND SLIGHT CHANCE POPS FOR SUNDAY AND SUNDAY NIGHT CONTINUE TO BE SUFFICIENT. AFTER THAT...MODEL AGREEMENT BEGINS TO DIVERGE AS THE LATEST ECMWF BECOMES MUCH MORE AMPLIFIED THAN THE GFS WITH ITS TROUGH/RIDGE CONFIGURATIONS. HOWEVER...BOTH SHOW THAT TUESDAY AND WEDNESDAY SHOULD FEATURE THE NEXT DECENT CHANCES OF RAIN FOR OUR AREA. TEMPERATURES BY TUESDAY AHEAD OF THE NEXT STORM SYSTEM CURRENTLY EXPECTED TO BE AROUND 70. GEELHART && .AVIATION... ISSUED 1150 PM CDT WED OCT 19 2011 VFR CONDITIONS WILL CONTINUE AT PIA/SPI OVERNIGHT AND INTO TOMORROW. WITH LOW PRESS AREA REMAINING WELL EAST OF THE AREA AND AS IT PULLS NORTH AWAY FROM THE AREA TOMORROW...LOWER CLOUDS WILL PUSH EAST AS WELL AND PIA/SPI WILL JUST SEE SOME MID CLOUDS FOR A WHILE BEFORE BECOMING CLEAR DURING THE EVENING. BMI/DEC/CMI WILL REMAIN MVFR OVERNIGHT AS LIGHT RAIN CONTINUES OVER THE AREA. THE PCPN WILL GRADUALLY COME TO AN END...STARTING AT BMI AND THEN PROGRESSING TO DEC...THEN LAST AT CMI. WILL KEEP VCSH AROUND AT THESE 3 SITES DURING THE AFTERNOON SINCE LOWER CLOUDS WILL STILL BE HANGING AROUND. BY LATE AFTERNOON/EARLY EVENING PCPN WILL HAVE MOVED FURTHER EAST OF THE SITES AND CIG HEIGHTS WILL HAVE RISEN TO VFR. ANY CLEARING AT DEC/BMI/CMI WILL LIKELY BE CLOSER TO MIDNIGHT. NORTHWEST WINDS WILL REMAIN GUSTY AT ALL SITES OVERNIGHT WITH STRONGEST WINDS AT BMI/CMI AND SOME AT DEC. SPEEDS WILL DECREASE IN AFTERNOON AND THEN GUSTS WILL DISAPPEAR DURING THE EVENING HOURS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ027>031-036- 037-040-041-047>050. FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ038-042>044- 051>054-061. &&
Hazardous weather outlook, Oct 19, 2:43 PM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 243 PM CDT WED OCT 19 2011 ILZ038-043>046-053>057-201100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT- VERMILION- 243 PM CDT WED OCT 19 2011 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT STRONG NORTH TO NORTHWEST WINDS THIS AFTERNOON THROUGH TONIGHT. HIGHEST WIND GUSTS WILL REACH UP TO 45 MPH AT TIMES FROM MID AFTERNOON INTO TONIGHT. THE STRONGEST WINDS WILL OCCUR FROM BLOOMINGTON AND CHAMPAIGN NORTHEAST. THIS WILL POSE A HAZARD TO MOTORISTS DRIVING HIGH-PROFILE VEHICLES ESPECIALLY ON EAST/WEST ROADS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG WINDS WILL CONTINUE INTO THE MID MORNING HOURS ON THURSDAY...AFTER WHICH SPEEDS SHOULD DECREASE TO 10 TO 20 MPH DURING THURSDAY AFTERNOON. FROST IS POSSIBLE LATER THURSDAY NIGHT AND EARLY FRIDAY MORNING AND AGAIN LATER FRIDAY NIGHT AND EARLY SATURDAY MORNING WITH TEMPERATURES GETTING DOWN INTO THE LOW TO MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036-037-040>042-047>052-061>063-066>068-071>073-201100- CASS-CHRISTIAN-CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-FULTON- JASPER-KNOX-LAWRENCE-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD- 243 PM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT GUSTY NORTH TO NORTHWEST WINDS THIS AFTERNOON THROUGH TONIGHT. HIGHEST WIND GUSTS MAY REACH 35 TO 40 MPH AT TIMES FROM MID AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL SLOWLY DIMINISH DURING THE MORNING ON THURSDAY. SPEEDS SHOULD DECREASE TO 10 TO 15 MPH BY THURSDAY AFTERNOON. FROST IS POSSIBLE LATER THURSDAY NIGHT AND EARLY FRIDAY MORNING AND AGAIN LATER FRIDAY NIGHT AND EARLY SATURDAY MORNING WITH TEMPERATURES GETTING DOWN INTO THE LOW TO MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:07 AM CDT | Freeze Warning | ILX | Cass, Fulton, Knox, Marshall, Mason, Menard and 7 more | 30 hr |
Nearby
Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.